Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Sustiva And Lipodystrophy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

sustiva and facial lipodystrophy

doctors am being told i shouldnt have lipodystrophy with sustiva but i feel that i do. could this be residual effects from viread about one month ago? am also on abacavir and stavudine thank you...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Sustiva has not yet been associated with an increased risk for facial lipoatrophy though many patients have developed lipoatrophy while on Sustuva (usually attributed to other drugs in the regimen). Abacavir also has not been linked to an increased... Read more »

Combivir+Sustiva Side Effects- Bloating/lipodystrophy?

Does Combivir/Sustiva produce noticeable bloating and/or lipodystrophy? How can they be minimized... Read more »

How soon to expect lipodystrophy with Truvada / Sustiva PEP?

I'm on day 5 of Truvada / Sustiva PEP. Thus far, side effects have been minimal and... Read more »
Articles
AIDS InfoNet

Body Shape Changes (Lipodystrophy)

What Is Lipodystrophy? Is Lipo Dangerous? What Causes Lipo? Can Lipo Be Treated? The Bottom Line What Is Lipodystrophy? Lipodystrophy, or "lipo" for short, is a collection of body shape changes in people taking antiretroviral... Read more »
AIDSinfo

Lipodystrophy

What Is Lipodystrophy? Lipodystrophy, also called fat redistribution, is a disturbance in the way your body produces, uses and stores fat. There are two different kinds of lipodystrophy. In fat wasting , also known as lipoatrophy , fat is lost... Read more »
Gay Men's Health Crisis

HIV Lipodystrophy: Where Are We After Ten Years?

Lipoatrophy and HIV Medications Treatment Options for Lipoatrophy Understanding Lipohypertrophy Treatment Interventions for Lipohypertrophy Increased Lipids: Low Density Lipoprotein (LDL) and Triglycerides Conclusion Note: The... Read more »
Canadian AIDS Treatment Information Exchange

Raltegravir vs. Efavirenz: Focus on Lipodystrophy, Lipids and Other Changes

Abnormal levels of lipids -- cholesterol and triglycerides -- and blood sugar as well as unwelcome changes to body shape have occurred in some clinical trials, particularly trials of older anti-HIV drugs. To find out if raltegravir (Isentress) is... Read more »
Connect With Others

lipodystrophy

Posted by Anonymous, 2 Replies
I have been taking AIDS medications for ten years now and my health is much better than it use to be, but it has caused one side effect that really has really effected my self esteem and causes me to have serious bouts of depression. My stomach has... Read more »

Sustiva or DDI/hydroxurea

Posted by Anonymous, 2 Replies
I am a female recovering addict and have been clean for over ten years. I am getting real weird side effects from Sustiva and even though I started taking it at night, I feel somewhat foggy during the day. Will this end and I feel somewhat normal... Read more »

About to start meds need advice please..Sustiva/Tr

Posted by HudsonJet, 3 Replies
I'm newly diagnosed positve (last week) and scared to death to say the least. My t-cell count was 248 (awaiting viral load results) My Doc suggested that he might start me on Sustiva and Truvada and I was wondering what anyone knew of these drugs... Read more »

lipodystrophy

Posted by Anonymous, 1 Reply
anyone who will talk about this?

Read more »